# SDR 2009FA0001047

- Difficulty date: October 19, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Engine: Lyc O320*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Key
- Part number: AEL1007760009
- Condition: Pulled
- Location: Valve Train
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE KEYS (PN 60009) ARE PULLED THRU SEAT AEL 10077.  ROCKER ARM TIP IS DESTROYED, HOLE WORN THRU VALVE COVER FROM UPPER SPRING SEAT.  KEYS WERE STUCK ON VALVE STEM.  VALVE STEM IS DAMAGED AND WILL NOT PASS THRU VALVE GUIDE.
